Alert archive / Georgia / Special Weather Statements in 2019

Special Weather Statement, NWS Atlanta, GA

June 22, 201914 counties in Georgia

NWS Atlanta, GA issued this special weather statement at Jun 22, 2019, 2:21 AM EDT for 14 counties in Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2019, 2:21 AM EDT (06:21 UTC)
Expired
Jun 22, 2019, 3:00 AM EDT
In force
39 min
Issued by
NWS Atlanta, GA
Wind
50

Counties Butts County, GA, Clayton County, GA, Coweta County, GA, Fayette County, GA, Heard County, GA, Henry County, GA, Jasper County, GA, Lamar County, GA, Meriwether County, GA, Newton County, GA, Pike County, GA, Rockdale County, GA, Spalding County, GA, Troup County, GA

The radar

The Atlanta radar (KFFC), 19 km from the middle of the area, began a volume at 06:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.4 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2019-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2575 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2019-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2575 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
1446 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

187 
WWUS82 KFFC 220621
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
221 AM EDT Sat Jun 22 2019
 
GAZ042-045-046-048-052>059-066>068-070-071-220700-
Butts GA-Fayette GA-Rockdale GA-Monroe GA-Coweta GA-Carroll GA-
Troup GA-Heard GA-Jasper GA-Meriwether GA-Newton GA-Pike GA-Henry GA-
Lamar GA-Clayton GA-DeKalb GA-Spalding GA-
221 AM EDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...FAYETTE...ROCKDALE...
NORTHWESTERN MONROE...COWETA...SOUTHERN CARROLL...TROUP...HEARD...
JASPER...MERIWETHER...NEWTON...PIKE...HENRY...LAMAR...CLAYTON...
SOUTHEASTERN DEKALB AND SPALDING COUNTIES UNTIL 300 AM EDT...

At 219 AM EDT...National Weather Service doppler radar indicated 
strong winds ahead of a line of thunderstorms extending from near 
Conyers to Fayetteville and Ephesus, moving southeast at 40 mph.

  HAZARD...35 to 45 mph wind preceding rain or lightning.

  IMPACT...Strong winds will occur before any rain or lightning. Do 
           not wait for the sound of thunder before taking cover. 
           Expect minor damage to tree limbs and blowing around of 
           light, unsecured objects.

Some locations in the path of these storms include
Newnan, LaGrange, Griffin, McDonough, Fayetteville, Conyers,
Covington, Barnesville, Jackson, Jonesboro, Monticello, Zebulon,
Franklin, Greenville, Peachtree City, Stockbridge, Riverdale,
Hampton, Tyrone and Morrow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3350 8461 3363 8419 3375 8402 3343 8353
      3322 8371 3304 8403 3300 8439 3299 8521
      3345 8530
TIME...MOT...LOC 0619Z 316DEG 36KT 3341 8527 3344 8490 3350 8449 3359
8416 3371 8402

WIND...50MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 22, 1:50 AM EDT, 31 minutes earlier.

Area forecast discussion, Jun 22, 1:50 AM EDT, 31 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
150 AM EDT Sat Jun 22 2019

.UPDATE...
MCS currently pushing south across the ATL metro. The western end
of the line continues to show signs of weakening, but strong/gusty
storms still likely. The eastern edge of the line continues to be
a bit more robust and warnings continue at this time. The
potential for severe thunderstorms will continue...mainly over
east and north central GA early this morning. An isolated tornado
cannot be ruled out, but the primary hazard will be damaging wind
gusts. Have updated pops to reflect current conditions.

&&

.PREV DISCUSSION... /Issued 950 PM EDT Fri Jun 21 2019/

Update...
Have updated pops to increase them across the north and down the
Savannah River Valley area overnight in anticipation of the
southeast moving thunderstorms complex. Storms on the southern end
seem to show a weakening trend...but may hold together to affect
portions of the area after midnight.

41

Previous...
SHORT TERM /Tonight through Saturday Night/...
Main concerns in the short term period are chances and timing of
convection associated with MCS or remnant MCS in northwest flow
and excessive heat.

Hires guidance not clear at all on timing and evolution of MCS
currently over MO/IL nor with sea breeze convection forecast to
initiate and move into SW GA and possibly affect WC GA and even
ATL metro this evening. Regardless of timing of MCSs, will be very
substantial CAPE and weak-mdt mid level shear in NW flow, a very
favorable environment in our experience. Could see similar number
of warnings and wind events as we saw yesterday.

Extreme heat also a concern, came close to issuing an advisory for
parts of WC GA valid this afternoon/evening. Parameters more
favorable Saturday over far SE counties so based on collaboration
with neighboring offices, have issued advisory for 4 SE most
counties for now. Dewpoints were fcst too low today so will need
to monitor in case they are too low again tomorrow.

SNELSON

LONG TERM /Sunday through Friday/...
The extended portion of the forecast remains mainly on track, with
only minor adjustments made based on the latest guidance. High
temperatures through the period are anticipated to be about 1-4
degrees above average with mainly upper 80s in north Georgia and low
to mid 90s in central Georgia, while low temperatures are
anticipated to be 4-8 degrees above average with upper 60s in north
Georgia and low 70s in central Georgia. Of particular interest is
Sunday afternoon, when dewpoints in the low to mid 70s will likely
contribute to heat indices in excess of 100 and approaching 105
across central Georgia. A weak upper level ridge in place to the
west will have the forecast area near the edge of an active
northwesterly flow region as the period begins on Sunday.
Disturbances traversing the northwesterly flow aloft could allow for
some mesoscale convective systems to move through north and central
Georgia on the east side of the ridge on Sunday, which will need to
be monitored.

The ridge axis will begin to flatten and position itself over our
area on Sunday night and into Monday. The influence of the ridge
should reduce rain chances during this time, but will likely not be
strong enough to suppress the diurnally driven convection
entirely. On Monday, a flattening upper level trough will move
northeastward across the eastern CONUS, dropping a surface front
into the southeast. With the trough far away to the north near the
Great Lakes region Monday night/Tuesday morning, the front itself
will not be particularly strong or well-defined. Model guidance
is nonetheless coming into better agreement that this front will
allow for an increase in the convective coverage across north
Georgia on Monday night into Tuesday as the front pushes southward
through the area. Later next week, a more amplified pattern and
less progressive pattern sets up as a broad upper ridge begins to
build in over the west-central CONUS. Meanwhile, weak inverted
troughing will remain in place over the southeast. With ample Gulf
moisture over the area, typical summertime conditions are
expected during the latter half of next week, with scattered
diurnally driven convection each afternoon.

King

&&

.AVIATION...
06Z Update...
MCS continues to move south across the ATL metro. The western end
of the line has weakened somewhat, but gusts to 30-35kt will
still be likely along with thunderstorms. Sct-bkn 035-040 most
likely through the remainder of the morning, but another round of
thunderstorms expected this afternoon. Timing is still tricky, but
most likely during the mid/latter half of the afternoon. Winds my
try and go NE for a few hours behind the MCS, but not confident.

//ATL Confidence...06Z Update...
Med confidence winds through 09z. Med confidence on timing of
thunder for the afternoon/early evening. High confidence remaining
elements.

NListemaa

&&

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          91  71  92  72 /  60  50  30  20
Atlanta         93  72  91  74 /  40  50  30  20
Blairsville     83  65  85  66 /  60  50  40  20
Cartersville    91  71  90  72 /  50  50  30  10
Columbus        96  74  94  74 /  30  40  30  20
Gainesville     88  70  89  72 /  50  50  30  20
Macon           96  72  95  73 /  40  40  30  20
Rome            91  71  91  72 /  50  50  30  10
Peachtree City  93  70  92  72 /  40  50  30  20
Vidalia         96  73  94  75 /  60  50  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 5 AM EDT early this morning for
the following zones: Banks...Barrow...Carroll...Cherokee...
Clarke...Clayton...Cobb...Coweta...Dawson...DeKalb...Douglas...
Fayette...Forsyth...Gwinnett...Hall...Haralson...Heard...Henry...
Jackson...Lumpkin...Madison...Morgan...Newton...North Fulton...
Oconee...Oglethorpe...Paulding...Rockdale...South Fulton...
Walton...White.

Heat Advisory from 10 AM this morning to 9 PM EDT this evening
for the following zones: Emanuel...Montgomery...Toombs...
Treutlen.

&&

SHORT TERM...NListemaa
LONG TERM....King
AVIATION...NListemaa
Hazardous weather outlook, Jun 21, 10:54 PM EDT, 3 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1054 PM EDT Fri Jun 21 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-230300-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1054 PM EDT Fri Jun 21 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

...A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR PORTIONS OF NORTH
GEORGIA UNTIL 5 AM SATURDAY MORNING...

Strong to severe thunderstorms are expected to be maintained
moving into the overnight hours for northern Georgia. Continuous
thunderstorm development will occur along a southeasterly moving
outflow boundary which will continue to produce a risk for
widespread damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Isolated to scattered thunderstorms are expected across the area
Saturday through Thursday, primarily in the afternoon and evening
hours. A few severe storms are possible on Saturday with damaging
winds, frequent lightning, hail, and heavy rain. The possibility
of a tornado cannot be ruled out.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time. Spotters are
encouraged to submit reports of any severe weather through the web by
going to weather.gov/atlanta.

In the hours before

Special weather statement, Jun 22, 1:46 AM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
146 AM EDT Sat Jun 22 2019

GAZ033-044>046-052>055-057-220630-
Fayette GA-North Fulton GA-Rockdale GA-Clayton GA-Coweta GA-
DeKalb GA-Heard GA-Henry GA-South Fulton GA-
146 AM EDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FAYETTE...NORTH
FULTON...ROCKDALE...CLAYTON...COWETA...DEKALB...HEARD...NORTHWESTERN
HENRY AND SOUTH FULTON COUNTIES UNTIL 230 AM EDT...

At 146 AM EDT...a line of strong thunderstorms was along a line
extending from near I 20 Welcome Center to Doraville...and moving
south at 25 mph.

  HAZARD...Winds 40 to 50 mph.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Atlanta, Newnan, Decatur, Fayetteville, Conyers, Jonesboro, Franklin,
Peachtree City, East Point, Stockbridge, Union City, Forest Park,
Riverdale, College Park, Fairburn, Tyrone, Morrow, Hapeville, Stone
Mountain and Palmetto.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A severe thunderstorm watch remains in effect. Continue to monitor
NOAA Weather Radio...weather.gov or orther media outlets for further
statements or possible warnings on these storms.

LAT...LON 3343 8502 3346 8498 3344 8494 3352 8485
      3352 8482 3355 8483 3359 8481 3363 8475
      3362 8474 3366 8466 3375 8457 3371 8449
      3383 8414 3367 8393 3359 8398 3318 8509
      3320 8511 3317 8512 3313 8524 3343 8529
TIME...MOT...LOC 0546Z 347DEG 23KT 3362 8530 3390 8427

WIND...50MPH
Local storm report, Jun 22, 1:50 AM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
150 AM EDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0124 AM     TSTM WND DMG     1 SSW WALESKA           34.30N  84.56W
06/22/2019                   CHEROKEE           GA   EMERGENCY MNGR

            TREE DOWN ON LITTLE REFUGE RD NEAR FINCHER RD IN
            WALESKA.

&&

EVENT NUMBER FFC1900362

TV
Local storm report, Jun 22, 2:06 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
206 AM EDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0124 AM     TSTM WND DMG     1 W HOLBROOK            34.21N  84.29W
06/22/2019                   CHEROKEE           GA   EMERGENCY MNGR

            TREES DOWN NEAR LITTLE RIVER FARMS TRAIL AND FREEHOME
            HWY

&&

EVENT NUMBER FFC1900363

TV
Special weather statement, Jun 22, 2:06 AM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
206 AM EDT Sat Jun 22 2019

GAZ023>025-220630-
Hall GA-Banks GA-Jackson GA-
206 AM EDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HALL...BANKS AND
NORTHERN JACKSON COUNTIES UNTIL 230 AM EDT...

At 206 AM EDT...a line of strong thunderstorms extended from east of
Homer to near Pendergrass, moving east at 35 mph.

  HAZARD...40 to 50 mph wind, frequent cloud-to-ground lightning and
           heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Gainesville, Jefferson, Commerce, Homer, Braselton, Maysville,
Hoschton, Pendergrass, Gillsville, Talmo, Candler, Peach State
Speedway, Thompsons Mill, Road Atlanta-Lanier Speedway, Apple Valley
and Banks Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3442 8347 3438 8339 3432 8339 3427 8334
      3424 8334 3421 8337 3420 8340 3419 8340
      3408 8374 3409 8379 3410 8379 3411 8382
      3413 8382 3423 8381
TIME...MOT...LOC 0606Z 279DEG 30KT 3433 8339 3414 8372

WIND...50MPH
Special weather statement, Jun 22, 2:16 AM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
216 AM EDT Sat Jun 22 2019

GAZ025-027-034>039-046>051-220700-
Taliaferro GA-Wilkes GA-Morgan GA-Walton GA-Rockdale GA-Gwinnett GA-
Newton GA-Madison GA-Jackson GA-Barrow GA-Oglethorpe GA-Clarke GA-
Greene GA-Oconee GA-
216 AM EDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TALIAFERRO...
WILKES...MORGAN...WALTON...NORTHEASTERN ROCKDALE...SOUTHEASTERN
GWINNETT...NORTHEASTERN NEWTON...MADISON...SOUTHERN JACKSON...
BARROW...OGLETHORPE...CLARKE...GREENE AND OCONEE COUNTIES UNTIL 300
AM EDT...

At 214 AM EDT...Strong winds associated with a line of strong
thunderstorms extended from near Danielsville to Bogart and
Loganville, moving east at 65 mph.

  HAZARD...40 to 50 mph wind, occasional cloud-to-ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Winder, Monroe, Covington, Jefferson, Washington, Madison,
Greensboro, Watkinsville, Danielsville, Lexington, Athens,
Loganville, Auburn, Dacula, Social Circle, Statham, Arcade,
Nicholson, Union Point and Walnut Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3383 8260 3381 8259 3349 8328 3343 8352
      3375 8402 3406 8380 3425 8322 3424 8317
      3427 8311 3423 8308 3417 8310 3415 8306
      3405 8299 3403 8293 3401 8294 3397 8278
      3399 8266 3386 8261 3387 8257
TIME...MOT...LOC 0614Z 285DEG 56KT 3421 8308 3406 8320 3385 8367 3370
8395

WIND...50MPH
Special weather statement, Jun 22, 2:21 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
221 AM EDT Sat Jun 22 2019

GAZ042-045-046-048-052>059-066>068-070-071-220700-
Butts GA-Fayette GA-Rockdale GA-Monroe GA-Coweta GA-Carroll GA-
Troup GA-Heard GA-Jasper GA-Meriwether GA-Newton GA-Pike GA-Henry GA-
Lamar GA-Clayton GA-DeKalb GA-Spalding GA-
221 AM EDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...FAYETTE...ROCKDALE...
NORTHWESTERN MONROE...COWETA...SOUTHERN CARROLL...TROUP...HEARD...
JASPER...MERIWETHER...NEWTON...PIKE...HENRY...LAMAR...CLAYTON...
SOUTHEASTERN DEKALB AND SPALDING COUNTIES UNTIL 300 AM EDT...

At 219 AM EDT...National Weather Service doppler radar indicated
strong winds ahead of a line of thunderstorms extending from near
Conyers to Fayetteville and Ephesus, moving southeast at 40 mph.

  HAZARD...35 to 45 mph wind preceding rain or lightning.

  IMPACT...Strong winds will occur before any rain or lightning. Do
           not wait for the sound of thunder before taking cover.
           Expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of these storms include
Newnan, LaGrange, Griffin, McDonough, Fayetteville, Conyers,
Covington, Barnesville, Jackson, Jonesboro, Monticello, Zebulon,
Franklin, Greenville, Peachtree City, Stockbridge, Riverdale,
Hampton, Tyrone and Morrow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3350 8461 3363 8419 3375 8402 3343 8353
      3322 8371 3304 8403 3300 8439 3299 8521
      3345 8530
TIME...MOT...LOC 0619Z 316DEG 36KT 3341 8527 3344 8490 3350 8449 3359
8416 3371 8402

WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 11:04 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Fannin, Murray, Walker and 1 more56 min
Jun 21, 11:57 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Floyd, Gordon, Murray, Walker and 1 more48 min
Jun 22, 12:03 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Gordon, Towns, Union57 min
Jun 22, 12:32 AM EDTSpecial Weather StatementFFCBartow, Cherokee, Floyd, Gordon, Pickens, Polk43 min
Jun 22, 12:49 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Dawson, Forsyth, Gordon, Lumpkin and 1 more41 min
Jun 22, 12:54 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Lumpkin, Towns, Union, White51 min
Jun 22, 12:58 AM EDTTornado WarningFFCLumpkin, Union, White17 min
Jun 22, 1:17 AM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth, Fulton, Gwinnett, Hall43 min
Jun 22, 1:21 AM EDTSevere Thunderstorm WarningFFCBanks, Hall, Jackson, Lumpkin, White39 min
Jun 22, 1:27 AM EDTSpecial Weather StatementFFCCarroll, Cobb, Douglas, Fulton, Haralson, Paulding33 min
Jun 22, 1:44 AM EDTSpecial Weather StatementFFCBarrow, Clarke, Gwinnett, Jackson, Madison, Walton31 min
Jun 22, 1:46 AM EDTSpecial Weather StatementFFCClayton, Coweta, DeKalb, Fayette, Heard, Rockdale44 min
Jun 22, 2:06 AM EDTSpecial Weather StatementFFCBanks24 min
Jun 22, 2:16 AM EDTSpecial Weather StatementFFCBarrow, Clarke, Greene, Jackson, Madison, Morgan and 4 more44 min
Jun 22, 2:55 AM EDTSpecial Weather StatementFFCGlascock, Greene, Hancock, Morgan, Taliaferro, Warren and 1 more50 min
Jun 22, 2:58 AM EDTSpecial Weather StatementFFCBaldwin, Butts, Coweta, Fayette, Heard, Henry and 11 more47 min
Jun 22, 3:44 AM EDTSpecial Weather StatementFFCBaldwin, Butts, Glascock, Hancock, Jasper, Jones and 9 more61 min
Jun 22, 4:10 AM EDTSpecial Weather StatementFFCJefferson50 min
Jun 22, 4:20 AM EDTSpecial Weather StatementFFCTalbot40 min
Jun 22, 4:51 AM EDTSpecial Weather StatementFFCMuscogee39 min
Jun 22, 4:58 AM EDTSpecial Weather StatementFFCMacon, Marion, Schley47 min
Jun 22, 5:05 AM EDTSpecial Weather StatementFFCEmanuel25 min
Jun 22, 5:11 AM EDTSpecial Weather StatementFFCLaurens49 min
Jun 22, 5:22 AM EDTSpecial Weather StatementFFCEmanuel, Johnson38 min
Jun 22, 5:29 AM EDTSpecial Weather StatementFFCMacon, Marion, Schley, Taylor46 min
Jun 22, 5:42 AM EDTSpecial Weather StatementFFCTalbot48 min
Jun 22, 5:57 AM EDTSpecial Weather StatementFFCEmanuel33 min
Jun 22, 6:16 AM EDTSpecial Weather StatementFFCBleckley, Crawford, Houston, Macon, Peach, Taylor and 1 more44 min
Jun 22, 6:18 AM EDTSpecial Weather StatementFFCCrisp42 min
Jun 22, 6:53 AM EDTSpecial Weather StatementFFCCrisp22 min
Jun 22, 7:16 AM EDTSpecial Weather StatementFFCCrisp, Wilcox29 min
Jun 22, 12:49 PM EDTSpecial Weather StatementFFCJones26 min
Jun 22, 1:18 PM EDTSpecial Weather StatementFFCWilkinson27 min
Jun 22, 1:23 PM EDTSpecial Weather StatementFFCJones37 min
Jun 22, 1:34 PM EDTSpecial Weather StatementFFCWilkinson26 min
Jun 22, 1:46 PM EDTSpecial Weather StatementFFCWilkinson29 min
Jun 22, 1:53 PM EDTSpecial Weather StatementFFCTreutlen37 min
Jun 22, 1:57 PM EDTSevere Thunderstorm WarningFFCMontgomery, Treutlen48 min
Jun 22, 1:59 PM EDTSpecial Weather StatementFFCBaldwin, Wilkinson31 min
Jun 22, 2:14 PM EDTSpecial Weather StatementFFCTwiggs31 min
Jun 22, 2:19 PM EDTSevere Thunderstorm WarningFFCBleckley, Laurens, Twiggs, Wilkinson41 min
Jun 22, 2:24 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington, Wilkinson51 min
Jun 22, 2:37 PM EDTSpecial Weather StatementFFCTreutlen23 min
Jun 22, 2:45 PM EDTSpecial Weather StatementFFCTreutlen15 min
Jun 22, 2:50 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Treutlen40 min
Jun 22, 3:01 PM EDTSevere Thunderstorm WarningFFCBleckley, Twiggs29 min
Jun 22, 3:04 PM EDTSpecial Weather StatementFFCPickens26 min
Jun 22, 3:10 PM EDTSpecial Weather StatementFFCGlascock, Jefferson50 min
Jun 22, 3:20 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson40 min
Jun 22, 3:24 PM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Peach, Taylor51 min
Jun 22, 3:27 PM EDTSpecial Weather StatementFFCFulton33 min
Jun 22, 3:28 PM EDTSevere Thunderstorm WarningFFCBleckley, Twiggs47 min
Jun 22, 3:31 PM EDTSpecial Weather StatementFFCEmanuel29 min
Jun 22, 3:31 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton44 min
Jun 22, 3:35 PM EDTSevere Thunderstorm WarningFFCEmanuel25 min
Jun 22, 3:44 PM EDTSpecial Weather StatementFFCToombs16 min
Jun 22, 3:47 PM EDTSpecial Weather StatementFFCFulton28 min
Jun 22, 3:49 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Twiggs41 min
Jun 22, 3:58 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Warren32 min
Jun 22, 3:59 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton24 min
Jun 22, 4:05 PM EDTSpecial Weather StatementFFCDodge, Montgomery, Wheeler55 min
Jun 22, 4:05 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Wilkes40 min
Jun 22, 4:07 PM EDTSevere Thunderstorm WarningFFCMontgomery, Wheeler38 min
Jun 22, 4:10 PM EDTSpecial Weather StatementFFCOconee, Oglethorpe35 min
Jun 22, 4:13 PM EDTSpecial Weather StatementFFCNewton32 min
Jun 22, 4:16 PM EDTSevere Thunderstorm WarningFFCBleckley, Twiggs29 min
Jun 22, 4:21 PM EDTSpecial Weather StatementFFCJones24 min
Jun 22, 4:21 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton, Putnam39 min
Jun 22, 4:28 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Pulaski, Twiggs32 min
Jun 22, 4:38 PM EDTSpecial Weather StatementFFCMorgan37 min
Jun 22, 4:42 PM EDTSevere Thunderstorm WarningFFCBleckley33 min
Jun 22, 4:48 PM EDTSpecial Weather StatementFFCGreene, Hancock, Putnam, Taliaferro, Warren42 min
Jun 22, 4:53 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Twiggs52 min
Jun 22, 4:56 PM EDTSevere Thunderstorm WarningFFCGlascock, Greene, Hancock, Putnam, Taliaferro, Warren and 1 more49 min
Jun 22, 4:56 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski14 min
Jun 22, 4:57 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan30 min
Jun 22, 5:16 PM EDTSpecial Weather StatementFFCJones29 min
Jun 22, 5:41 PM EDTSevere Thunderstorm WarningFFCBaldwin, Glascock, Hancock, Jefferson, Warren, Washington and 1 more35 min
Jun 22, 5:48 PM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Jones, Twiggs, Wilkinson22 min
Jun 22, 6:07 PM EDTSpecial Weather StatementFFCHeard, Troup53 min

Nearby

Special Weather Statements in Georgia, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.